JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 5, Article 86
Some Estimations for the Integral Taylor's Remainder

    Authors: Lazhar Bougoffa,  
    Keywords: Taylor's remainder, Leibnitz's formula, Pre-Grüss inequality.  
    Date Received: 19/06/03  
    Date Accepted: 01/10/03  
    Subject Codes:


    Editors: Saburou Saitoh,  

In this paper, using Leibnitz's formula and pre-Grüss inequality we prove some inequalities involving Taylor's remainder.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login